RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 5, Pages 187–209 (Mi fpm1443)  

Framed moduli spaces and tuples of operators

S. N. Fedotov

M. V. Lomonosov Moscow State University

Abstract: In this work, we address the classical problem of classifying tuples of linear operators and linear functions on a finite-dimensional vector space up to base change. Having adopted for the situation considered a construction of framed moduli spaces of quivers, we develop an explicit classification of tuples belonging to a Zariski open subset. For such tuples we provide a finite family of normal forms and a procedure allowing one to determine whether two tuples are equivalent.

Full text: PDF file (308 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2013, 193:4, 606–621

UDC: 512.64

Citation: S. N. Fedotov, “Framed moduli spaces and tuples of operators”, Fundam. Prikl. Mat., 17:5 (2012), 187–209; J. Math. Sci., 193:4 (2013), 606–621

Citation in format AMSBIB
\Bibitem{Fed12}
\by S.~N.~Fedotov
\paper Framed moduli spaces and tuples of operators
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 5
\pages 187--209
\mathnet{http://mi.mathnet.ru/fpm1443}
\transl
\jour J. Math. Sci.
\yr 2013
\vol 193
\issue 4
\pages 606--621
\crossref{https://doi.org/10.1007/s10958-013-1488-1}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84899441167}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1443
  • http://mi.mathnet.ru/eng/fpm/v17/i5/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:389
    Full text:80
    References:29
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020